Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 42, NWS Green Bay, WI

August 7, 20134 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2013, 12:30 AM CDT for 4 counties in Wisconsin. It was in force for 45 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 12:30 AM CDT (05:30 UTC)
Expired
Aug 7, 2013, 1:15 AM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Calumet County, WI, Outagamie County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 12:30 AM CDTTSTM WND DMGNew London, WIMANY TREES DOWN AND CAMPERS FLIPPED OVER AT THE HUCKLEBERRY CAMPGROUND. POSSIBLE INJURIES.
Aug 7, 12:31 AM CDTTSTM WND DMGHortonville, WINO POWER IN CITY. MANY TREES SNAPPED.
Aug 7, 12:36 AM CDTTSTM WND DMGGreenville, WIMANY LARGE TREES SNAPPED...POWERLINES DOWN. NO POWER IN CITY.
Aug 7, 12:38 AM CDTTORNADONw Mackville, WIA TORNADO FORMED NEAR MACKVILLE AND MOVED SOUTHEAST FOR APPROX 4.8 MILES...LIFTING OFF ABOUT 3 MILES NORTHWEST OF KAUKAUNA. THE TORNADO WAS RATED EF1 WITH ESTIMATED WINDS OF 90 TO 100 MPH.
Aug 7, 12:40 AM CDTTORNADO2 Nnw Appleton, WITHE SAME STORM THAT PRODUCED THE TORNADO DAMAGE IN NEW LONDON AND HORTONVILLE CAUSED HEAVY DAMAGE ON THE NORTH SIDE OF APPLETON. NUMEROUS HOMES SUSTAINED DAMAGE FROM FALLEN TREES. SEVERAL LARGE WOODEN POWER POLES WERE SNAPPED NEAR THE NORTHLAND MALL. BUILDINGS
Aug 7, 12:40 AM CDTTORNADO3 Ne Mackville, WIA TORNADO FORMED NORTHEAST OF MACKVILLE AND MOVED EAST FOR ABOUT 30 MILES...DIMINISHING A FEW MILES EAST OF MARIBEL /MANITOWOC COUNTY/. THE TORNADO SNAPPED AND UPROOTED 500 TO 1000 TREES ALONG THE PATH. SWIRL MARKS WERE SEEN IN FLATTENED CORN FIELDS ALONG THE
Aug 7, 12:41 AM CDTTSTM WND DMG2 Ne Appleton, WIMANY LARGE BRANCHES DOWN.
Aug 7, 12:41 AM CDTTSTM WND DMGSe Appleton, WIMANY TREES ON HOUSES ON THE SOUTHEAST SIDE OF CITY.
Aug 7, 12:41 AM CDTTSTM WND GST 61Little Chute, WI
Aug 7, 12:44 AM CDTTSTM WND DMGAppleton, WIPOWERLINES DOWN AT THE INTERSECTION OF NORTHLAND AND MASON.
Aug 7, 12:44 AM CDTTSTM WND GST 59Appleton, WI
Aug 7, 12:44 AM CDTTSTM WND GST 86Appleton, WIINTERSECTION OF HWY N AND KK.
Aug 7, 12:45 AM CDTTSTM WND DMGKaukauna, WIFIELDCREST SUBDIVSION REPORTING MANY GAS LEAKS AND TREES SNAPPED.
Aug 7, 12:47 AM CDTTSTM WND GST 67Appleton, WILAWRENCE UNIVERSITY.
Aug 7, 12:48 AM CDTTSTM WND DMGKimberly, WIMANY TREES AND POWERLINES DOWN...NO POWER IN CITY.
Aug 7, 12:49 AM CDTTSTM WND DMGAppleton, WIINTERSECTION OF FRENCH RD AND 00. 5 POWERPOLES SNAPPED.
Aug 7, 12:49 AM CDTTSTM WND DMGHortonville, WINUMEROUS TREES DOWN ON HWY 15 BETWEEN NEW LONDON AND HORTONVILLE.
Aug 7, 12:49 AM CDTTSTM WND DMGNew London, WITREES DOWN AT THE NEW LONDON FAMILY MEDICAL CENTER.
Aug 7, 12:52 AM CDTTSTM WND DMGForest Junction, WIHWY 57 CLOSED IN BOTH DIRECTIONS AT THE BROWN/CALUMET LINE DUE TO A UTILITY EMERGENCY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS53 KGRB 070530
SVRGRB
WIC015-087-135-139-070615-
/O.NEW.KGRB.SV.W.0042.130807T0530Z-130807T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 115 AM CDT

* AT 1227 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHEAST OF NEW LONDON TO 6 MILES EAST OF
  FREMONT TO REDGRANITE...AND MOVING EAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...OSHKOSH...MENASHA...KIMBERLY...LITTLE CHUTE...DARBOY...
  KAUKAUNA...HIGH CLIFF STATE PARK...BRILLION AND CHILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 8889 4423 8889 4425 8885 4446 8888
      4434 8819 4424 8819 4424 8804 4389 8804
      4389 8816 4393 8817 4393 8839 4389 8841
      4389 8863
TIME...MOT...LOC 0530Z 281DEG 55KT 4447 8863 4423 8868
          4401 8900

HAIL...0.88IN
WIND...70MPH

$$

TDH
3 follow-up statements
001 
WWUS53 KGRB 070539
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 AM CDT WED AUG 7 2013

WIC135-070549-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
WAUPACA WI-
1239 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUPACA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4392 8889 4418 8889 4423 8869 4440 8866
      4434 8819 4424 8819 4424 8804 4389 8804
      4389 8816 4393 8817 4393 8839 4389 8841
      4389 8863
TIME...MOT...LOC 0539Z 281DEG 55KT 4444 8844 4420 8849
          4398 8881

$$

WIC015-087-139-070615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
1239 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTHERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 115 AM CDT...

AT 1236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACK CREEK TO 5 MILES WEST OF MENASHA TO BERLIN...AND
MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...KIMBERLY...LITTLE CHUTE...DARBOY...
KAUKAUNA...HIGH CLIFF STATE PARK...BRILLION...CHILTON...ST ANNA...
HARBOR SPRINGS...WAUKAU...REIGHMOOR...LAKE BUTTE DES MORTS...
MACKVILLE...UW FOX VALLEY...HIGHLAND SHORE...NEENAH AND PICKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 8889 4418 8889 4423 8869 4440 8866
      4434 8819 4424 8819 4424 8804 4389 8804
      4389 8816 4393 8817 4393 8839 4389 8841
      4389 8863
TIME...MOT...LOC 0539Z 281DEG 55KT 4444 8844 4420 8849
          4398 8881

HAIL...0.88IN
WIND...60MPH

$$

TDH
510 
WWUS53 KGRB 070554
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1254 AM CDT WED AUG 7 2013

WIC015-087-139-070615-
/O.CON.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
1254 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO...
SOUTHEASTERN OUTAGAMIE AND CALUMET COUNTIES UNTIL 115 AM CDT...

AT 1250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF KAUKAUNA TO HIGH CLIFF STATE PARK TO
OSHKOSH...AND MOVING EAST AT 65 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BRILLION...CHILTON...ST ANNA...STOCKBRIDGE...FOREST JUNCTION...BLACK
WOLF POINT...HILBERT...KLOTEN...QUINNEY...BRANT...POTTER...
BROTHERTOWN...JERICHO...KILLSNAKE WILDLIFE AREA...HAYTON...
CHARLESBURG...NEW HOLSTEIN AND MEGGERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4392 8889 4414 8881 4423 8869 4435 8847
      4434 8819 4424 8819 4424 8804 4389 8804
      4389 8816 4393 8817 4393 8839 4389 8841
      4389 8863
TIME...MOT...LOC 0553Z 281DEG 55KT 4440 8814 4416 8820
          4394 8852

HAIL...0.88IN
WIND...70MPH

$$

TDH
982 
WWUS53 KGRB 070607
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
107 AM CDT WED AUG 7 2013

WIC015-087-139-070617-
/O.EXP.KGRB.SV.W.0042.000000T0000Z-130807T0615Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-
107 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...SOUTHEASTERN
OUTAGAMIE AND CALUMET COUNTIES WILL EXPIRE AT 115 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4392 8889 4414 8881 4423 8869 4435 8847
      4434 8819 4424 8819 4424 8804 4389 8804
      4389 8816 4393 8817 4393 8839 4389 8841
      4389 8863
TIME...MOT...LOC 0607Z 281DEG 55KT 4436 8785 4412 8791
          4390 8823

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:29 AM CDT, 1 minute earlier.

Area forecast discussion, Aug 7, 12:29 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CDT WED AUG 7 2013

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND
TEMPERATURES THROUGH THE PERIOD.

MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT
EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING
SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH
ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A
SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS
AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO
WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI...
FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW
CONVECTION HAS DEVELOPED.

ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND
EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR
FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL
MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL
FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF.
WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL
POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR
TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO
REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS
MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR
OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND
SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD
SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK
IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD.

HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE
TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE
IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME
SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT
COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE
ADDITIONAL PCPN DEVELOPMENT.

USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE
SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT
5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE
LOW FOR THIS TIME OF YEAR.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES
SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY.
A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT
ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD
ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT
WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM
ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE
TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK
OF GULF MOISTURE OR STRONG FORCING.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1221 AM CDT WED AUG 7 2013

LINE OF STRONG THUNDERSTORMS MOVING THROUGH AREA AT THIS TIME.
HEAVY RAIN AND SMALL HAIL STILL POSSIBLE AT GRB AND ATW FOR FEW
HOURS AT THE BEGINNING OF PERIOD. MOISTURE FROM RAINS AND LIGHTER
WINDS OVERNIGHT MAY LEAD TO SHORT PERIOD OF MVFR/IFR CIGS TOWARDS
MORNING....ESPECIALLY IN THE EAST THOUGH TOO UNCERTAIN TO ADD AT
THIS TIME.

CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE
MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15
TO 20 KTS EXPECTED AT THE TAF SITES. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......RDM
AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT TUE AUG 6 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM
TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY
WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.

THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT...
AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR DURING THESE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-072045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE
WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND
OVERNIGHT.

PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR
MARINERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE
STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE
STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO
BOATERS.

TSK/RDM

In the hours before

Local storm report, Aug 7, 12:09 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1209 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
08/06/2013  E45.00 MPH       PORTAGE            WI   TRAINED SPOTTER

            PEA HAIL, ESTIMATED 40 TO 45 MPH WINDS.

&&

TERIE
Local storm report, Aug 7, 12:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1210 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND GST     LENA                    44.95N 88.05W
08/06/2013  M53.00 MPH       OCONTO             WI   MESONET

&&

SAC
Local storm report, Aug 7, 12:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     OCONTO                  44.88N 87.88W
08/07/2013  M50 MPH          OCONTO             WI   MESONET

&&

SAC
Local storm report, Aug 7, 12:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     WAUPACA                 44.34N 89.06W
08/07/2013  M46 MPH          WAUPACA            WI   MESONET

&&

SAC
Special weather statement, Aug 7, 12:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 AM CDT WED AUG 7 2013

WIZ031-037>040-045-048>050-074-070645-
BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO
COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
1219 AM CDT WED AUG 7 2013

...STRONG THUNDERSTORMS APPROACHING THE FOX CITIES...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST
OF WAUPACA TO 6 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  NAVARINO WILDLIFE AREA AND REDGRANITE BY 1225 AM CDT...
  LAKE POYGAN BY 1230 AM CDT...
  BLACK CREEK BY 1235 AM CDT...
  RUSH LAKE BY 1240 AM CDT...
  MENASHA AND KIMBERLY BY 1245 AM CDT...
  OSHKOSH BY 1250 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

TDH
Local storm report, Aug 7, 12:24 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND GST     OCONTO                  44.88N 87.88W
08/07/2013  M47.00 MPH       OCONTO             WI   AWOS

&&

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:16 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano44 min
Aug 6, 11:25 PM CDTSevere Thunderstorm WarningGRBWood50 min
Aug 6, 11:50 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara55 min
Aug 6, 11:53 PM CDTSpecial Marine WarningGRB82 min
Aug 7, 12:00 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano30 min
Aug 7, 12:51 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc39 min
Aug 7, 12:55 AM CDTSpecial Marine WarningGRB95 min
Aug 7, 1:05 AM CDTTornado WarningGRBManitowoc25 min
Aug 7, 1:17 AM CDTSpecial Marine WarningGRB88 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.